# SDR SWAA2019090336504

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STRINGER CLIP CORRODED AT BS. 500B, STR. 22L.  R&R STRINGER CLIP IAW SRM & DWG.
